Research Repository

Variability in the spatial association patterns of sponge assemblages in response to environmental heterogeneity

Bell, James J and Berman, Jade and Jones, Timothy and Hepburn, Leanne J (2010) 'Variability in the spatial association patterns of sponge assemblages in response to environmental heterogeneity.' Marine Biology, 157 (11). 2503 - 2509. ISSN 0025-3162

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QH Natural history > QH301 Biology
Divisions: Faculty of Science and Health > Biological Sciences, School of
Depositing User: Jim Jamieson
Date Deposited: 04 Oct 2011 15:21
Last Modified: 18 Oct 2017 16:18
URI: http://repository.essex.ac.uk/id/eprint/836

Actions (login required)

View Item View Item